# SDR AMWA32

- Difficulty date: September 7, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 16,967 hours, 25,306 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AT CS 54.026 CRACKED AT STRG. P/N 101-640000-46 STRG P/N 101-640000-47 ON RT SIDE AND STRG P/N 101-640000-39 LT SIDE (3EA CRACKS ON THIS RIB).
